Back close

Dr. Kiruthika S.

Assistant Professor (Sr. Gr.), Mathematics, School of Engineering, Coimbatore

Qualification: MPhil, MSc, Ph.D
s_kiruthika@cb.amrita.edu
Google Scholar Profile
Research Interest: Fractional Differential Equations

Bio

Dr. Kiruthika S. currently serves as Assistant Professor (Sr. Gr.) in the Department of Mathematics, School of Engineering, Amrita Vishwa Vidyapeetham, Coimbatore Campus. Her areas of research include Fractional Differential Equations.

 

Publications

Journal Article

Year : 2015

EXISTENCE OF SOLUTIONS OF FRACTIONAL INTEGRODIFFERENTIAL EQUATIONS IN BANACH SPACES

Year : 2014

Survey on Hand Gesture Recognition

Cite this Research Publication : Dr. Padmavathi S., Kiruthika, S., and Kumar, P. I. Navin, “Survey on Hand Gesture Recognition”, International Journal of Engineering Research & Technology (IJERT), vol. 3, no. 2, pp. 943 - 946, 2014.

Publisher : International Journal of Engineering Research Technology (IJERT)

Year : 2014

Segmentation, Tracking And Feature Extraction For Indian Sign Language Recognition

Cite this Research Publication : S. Divya, Kiruthika, S., Anton, A. L. Nivin, and Dr. Padmavathi S., “Segmentation, Tracking And Feature Extraction For Indian Sign Language Recognition”, International Journal on Computational Sciences & Applications (IJCSA), vol. 4, pp. 57 - 72, 2014.

Publisher : International Journal on Computational Sciences Applications (IJCSA)

Year : 2013

Existence of solutions of nonlinear fractional pantograph equations

Cite this Research Publication : K. Balachandran, Kiruthika, S., and Trujillo, J. J., “Existence of solutions of nonlinear fractional pantograph equations”, Acta Mathematica Scientia, vol. 33, pp. 712 - 720, 2013.

Publisher : Acta Mathematica Scientia

Year : 2012

Remark on the existence results for fractional impulsive integrodifferential equations in Banach spaces

Cite this Research Publication : K. Balachandran, Kiruthika, S., and Trujillo, J. J., “Remark on the existence results for fractional impulsive integrodifferential equations in Banach spaces”, Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 2244 - 2247, 2012.

Publisher : Communications in Nonlinear Science and Numerical Simulation

Year : 2012

Existence of solutions of abstract fractional integrodifferential equations of Sobolev type

Cite this Research Publication : K. Balachandran and Kiruthika, S., “Existence of solutions of abstract fractional integrodifferential equations of Sobolev type”, Computers & Mathematics with Applications, vol. 64, pp. 3406 - 3413, 2012.

Publisher : Computers Mathematics with Applications

Year : 2012

Existence of Solutions for Fractional Delay Integrodifferential Equations

Cite this Research Publication : Balachandran, K. & s, kiruthika & Rivero, Margarita & Trujillo, Juan. (2012). Existence of Solutions for Fractional Delay Integrodifferential Equations. journal of applied nonlinear dynamics. 1. 309-319. 10.5890/JAND.2012.10.001.

Publisher : Journal of Applied Nonlinear Dynamics

Year : 2011

On fractional impulsive equations of Sobolev type with nonlocal condition in Banach spaces

Cite this Research Publication : K. Balachandran, Kiruthika, S., and Trujillo, J. J., “On fractional impulsive equations of Sobolev type with nonlocal condition in Banach spaces”, Computers & Mathematics with Applications, vol. 62, pp. 1157 - 1165, 2011.

Publisher : Computers Mathematics with Applications

Year : 2011

Existence results for fractional impulsive integrodifferential equations in Banach spaces

Publisher : Communications in Nonlinear Science and Numerical Simulation

Year : 2011

Existence results for fractional integrodifferential equations with nonlocal condition via resolvent operators

Cite this Research Publication : K. Balachandran and Kiruthika, S., “Existence results for fractional integrodifferential equations with nonlocal condition via resolvent operators”, Computers & Mathematics with Applications, vol. 62, pp. 1350 - 1358, 2011.

Publisher : Computers Mathematics with Applications

Year : 2010

EXISTENCE OF SOLUTIONS OF ABSTRACT FRACTIONAL IMPULSIVE SEMILINEAR EVOLUTION EQUATIONS

Publisher : Electronic Journal of Qualitative Theory of Differential Equations

Year : 2010

Existence of solutions of abstract fractional impulsive semilinear evolution equations

Cite this Research Publication : K. Balachandran and Kiruthika, S., “Existence of solutions of abstract fractional impulsive semilinear evolution equations”, Electronic Journal of Qualitative Theory of Differential Equations, vol. 4, pp. 1–12, 2010.


Publisher : University of Szeged

Admissions Apply Now